MathSciNet Relay Station
MathSciNet bibliographic data
MR1237287 68U05
Katz, Matthew J.; Sharir, Micha Optimal slope selection via expanders. Inform. Process. Lett. 47 (1993), no. 3, 115–122.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement